# SDR FDEA201901030012

- Difficulty date: January 3, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,848 hours, 27,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R28966
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 920 52-10 0328 03JAN19 TLV OPEN U LOGPAGES:2986542 DOOR 1L EMERGGENCY PWR RSVR BOTTLE ASSIT USED MEL 03JAN19 08:52 TLV U RELEASED FOR SERVICE PER MEL : 52-11-01-A CATEGORY : B EXPIRATION : 06JAN19 "MEL 52-11-01-A: __L1___ (IDENTIFY L1 OR R1 DOOR OR SLIDE) - _INOP________ (IDENTIFY INOP OR  MISSING)."CONTROL NO -7169308 AND 7169310 DOOR AND SLIDE OPER OK. C/7169310 PART 03JAN19 17:54 CDG U IDENTIFIED PARTS (W/KIT)EMERGENCY POWER RE MPN: 803300-35 CPN: 5214338 QTY: 1 REPLACED DOOR 1L EMERGENCY PWR RESERVOIR ACC. AMM 52-11-30-4.
